Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    0
  • views
    7,633

Month 3

missyissy32

146 views

Started my 3 month pills 4 days ago! I had my senior pictures taken yesterday and I could see my pictures on the screen afterwards. My skin (with some make-up) is almost flawless! I'm very pale and I actually like it now because there aren't many noticeable blemishes. I love this drug so much; it's my miracle. The only thing I'm scared of is the acne coming back after going off Claravis. Has anyone that has been on it had their acne come back?



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×